# SDR CAL950853

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4 Eng
- Part time: 39,075 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT NR 0006 - HNL - THE NR 4 ENGINE FAILED AT TOP OF CLIMB WITH EGT AT 968 DEGREES.  THE CREW SHUT THE ENGINE DOWN AND RETURNED TO HNL WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND METAL IN THE NR 4 ENGINE TAILPIPE.  THE NR 4 ENGINE WAS REMOVED AND REPLACED.  (M)
